Guliyev, Namig J. (2019) Schrödinger operators with distributional potentials and boundary conditions dependent on the eigenvalue parameter. Journal of Mathematical Physics, 60. 63501pp. doi:10.1063/1.5048692
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Schrödinger operators with distributional potentials and boundary conditions dependent on the eigenvalue parameter | ||
Journal | Journal of Mathematical Physics | ||
Authors | Guliyev, Namig J. | Author | |
Year | 2019 (June) | Volume | 60 |
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.5048692Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 5772368 | Long-form Identifier | mindat:1:5:5772368:6 |
GUID | 0 | ||
Full Reference | Guliyev, Namig J. (2019) Schrödinger operators with distributional potentials and boundary conditions dependent on the eigenvalue parameter. Journal of Mathematical Physics, 60. 63501pp. doi:10.1063/1.5048692 | ||
Plain Text | Guliyev, Namig J. (2019) Schrödinger operators with distributional potentials and boundary conditions dependent on the eigenvalue parameter. Journal of Mathematical Physics, 60. 63501pp. doi:10.1063/1.5048692 | ||
In | (n.d.) Journal of Mathematical Physics Vol. 60. AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |